# SDR C2XA01IA150

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- Aircraft time: 25,667 hours, 27,145 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Intercostal
- Part number: S5397091627600
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE WING BOX INTERCOSTAL AT STRINGER 1 LEFT WAS FOUND TO BE CRACKED BETWEEN FRAMES 23 & 24.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED INTERCOSTAL IN ACCORDANCE WITH ATR42-320 SRM 51-25-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
